Medical Questions > Womens Health > Birth Control Forum

Birth Control And Gas Pains

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hi there, I just started taking ortho tri cyclen lo. Im on my second pill of my first pack. Yesterday a few hours after I took my pill I had really bad gas pains, my stomach got really hard and pained alot. Tonight the same thing happened again I took my pill and a few hours after I started having the pains. I was just wondering if anyone had this problem and if it was normal. I was trying to find some info but I was having trouble. Anyway it would be great to get a reply. Take care everyone. Thanks
Did you find this post helpful?
|

replied April 7th, 2006
Happaned to me. Funny story too. I am on ortho tri lo and the first pill I took the next day I was at work and had really bad gas and I felt like I was going to sh** rite there, attempted to go at work but didnt work and the pains got so bad I left work drove home (30 minutes away) and came back after I went. Lol. I dont know if thats the same thing, but I also had pains in my tummy and I just think thats ur body getting used to it, nothing to really freak out about. Im startin my second pack on sunday ;)
|
Did you find this post helpful?

replied April 12th, 2006
Lol yeah I feel alot better now. It was only the first two or three pills that I took that made me feel like that but everything has been going fine since. Just waiting for everything to get regulated.
|
Did you find this post helpful?

replied January 20th, 2009
going on and off pill
When i get my period and im off the birth control pill im fine. When i start a new pack of pills i start feeling really sick for like the first four or five days and aslo feel a lot of gas and stomach aches. This only happens when i go off the pill for the week i have my period and go back on the pill when my period is over. Does anyone else experience these problems. Please let me know.
|
Did you find this post helpful?

replied July 16th, 2009
Me too!
I have the same problem sometimes on ortho lo! I have been on the pill for 2 years now. Occasionally I will miss a pill and remember the next day. So I take 2 pills at the same time. When that happens, I get really gassy. I think it has to do with the higher hormone levels of the pills... ie. when I take 2 at one time, I get gassy. It makes sense that you may usually be gassy during the first week of pills each month, as those usually have higher hormone levels in them.

Sorry for your pain, but glad I'm not the only one!
|
Did you find this post helpful?

replied August 22nd, 2009
bloating/gas ortho tri lo
I have been taking ortho tri lo for about 2 weeks now and have been getting gas pain as well. I take my BC at night and so far the only side effects I've had were headaches (the first 3 days) and then stomach gas pains/gas. Even though it gets annoying having to excuse myself to go to the bathroom it really could be worse. There are plenty of severe side effects like blood clots and gall bladder disease, I think I'll stick to flatulence. So there you have it, ORTHO-LO CAUSES GAS!
|
Did you find this post helpful?